Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 169, NWS Lubbock, TX

May 28, 20216 counties in Texas

NWS Lubbock, TX issued this severe thunderstorm warning at May 28, 2021, 7:53 PM CDT for 6 counties in Texas. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2021, 7:53 PM CDT (00:53 UTC)
Expired
May 28, 2021, 9:00 PM CDT
In force
67 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties Bailey County, TX, Castro County, TX, Cochran County, TX, Hockley County, TX, Lamb County, TX, Parmer County, TX

The radar

The Cannon AFB radar (KFDX), 98 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 7:40 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.9 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2021-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 625 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2021-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
625 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
1852 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

871 
WUUS54 KLUB 290053
SVRLUB
TXC017-069-079-219-279-369-290200-
/O.NEW.KLUB.SV.W.0169.210529T0053Z-210529T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lubbock TX
753 PM CDT Fri May 28 2021

The National Weather Service in Lubbock Texas has issued a

* Severe Thunderstorm Warning for...
  Bailey County in northwestern Texas...
  Cochran County in northwestern Texas...
  Southern Parmer County in the Panhandle of Texas...
  Northwestern Hockley County in northwestern Texas...
  Southwestern Castro County in the Panhandle of Texas...
  Lamb County in northwestern Texas...

* Until 900 PM CDT.

* At 753 PM CDT, severe thunderstorms were located along a line
  extending from 4 miles northeast of Oklahoma Lane to 8 miles
  southwest of Pep, moving southeast at 35 mph.

  HAZARD...70 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Littlefield, Muleshoe, Morton, Earth, Bovina, Farwell, Sudan,
  Amherst, Needmore, Lazbuddie, Oklahoma Lane, Progress, Fieldton,
  Lariat, Bledsoe, Enochs, West Camp, Muleshoe Wildlife Refuge, Bula
  and Pep.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3468 10304 3410 10209 3339 10285 3339 10306
TIME...MOT...LOC 0053Z 310DEG 29KT 3443 10284 3376 10346 

HAIL...0.88IN
WIND...70MPH
 
$$

26
6 follow-up statements
369 
WWUS54 KLUB 290107
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
807 PM CDT Fri May 28 2021

TXC017-069-079-219-279-369-290200-
/O.CON.KLUB.SV.W.0169.000000T0000Z-210529T0200Z/
Bailey TX-Cochran TX-Parmer TX-Hockley TX-Castro TX-Lamb TX-
807 PM CDT Fri May 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR BAILEY...COCHRAN...SOUTHERN PARMER...NORTHWESTERN HOCKLEY...
SOUTHWESTERN CASTRO AND LAMB COUNTIES...

At 806 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Progress to 4 miles northwest of
Milnesand, moving southeast at 35 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.  At 806 PM, an increased 
         threat for a tornado is located about 4 miles south of 
         Farwell.

Locations impacted include...
Littlefield, Muleshoe, Morton, Earth, Bovina, Farwell, Sudan,
Amherst, Needmore, Lazbuddie, Oklahoma Lane, Progress, Fieldton,
Lariat, Bledsoe, Enochs, West Camp, Muleshoe Wildlife Refuge, Bula
and Pep.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3468 10304 3410 10209 3339 10285 3339 10306
TIME...MOT...LOC 0106Z 310DEG 29KT 3437 10275 3370 10337 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH
 
$$

26
287 
WWUS54 KLUB 290116
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
816 PM CDT Fri May 28 2021

TXC017-069-079-219-279-369-290200-
/O.CON.KLUB.SV.W.0169.000000T0000Z-210529T0200Z/
Bailey TX-Cochran TX-Parmer TX-Hockley TX-Castro TX-Lamb TX-
816 PM CDT Fri May 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR BAILEY...COCHRAN...SOUTHERN PARMER...NORTHWESTERN HOCKLEY...
SOUTHWESTERN CASTRO AND LAMB COUNTIES...

At 815 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northwest of Bovina to 11 miles west of
Needmore to 6 miles north of Milnesand, moving southeast at 40 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Littlefield, Muleshoe, Morton, Earth, Bovina, Farwell, Sudan,
Amherst, Needmore, Lazbuddie, Oklahoma Lane, Progress, Fieldton,
Lariat, Bledsoe, Enochs, West Camp, Muleshoe Wildlife Refuge, Bula
and Pep.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3468 10304 3410 10209 3339 10285 3339 10306
TIME...MOT...LOC 0115Z 301DEG 36KT 3455 10298 3408 10293 3373 10338 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH
 
$$

26
226 
WWUS54 KLUB 290128
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
828 PM CDT Fri May 28 2021

TXC017-069-079-219-279-369-290200-
/O.CON.KLUB.SV.W.0169.000000T0000Z-210529T0200Z/
Bailey TX-Cochran TX-Parmer TX-Hockley TX-Castro TX-Lamb TX-
828 PM CDT Fri May 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR BAILEY...COCHRAN...SOUTHERN PARMER...NORTHWESTERN HOCKLEY...
SOUTHWESTERN CASTRO AND LAMB COUNTIES...

At 825 PM CDT, severe thunderstorms were located along a line
extending from Oklahoma Lane to 4 miles northwest of Muleshoe
Wildlife Refuge to 4 miles east of Milnesand, moving southeast at 40 
mph.  The strongest winds are expected to be along and south of US 
Highway 84.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Littlefield, Muleshoe, Morton, Earth, Bovina, Farwell, Sudan,
Amherst, Needmore, Lazbuddie, Oklahoma Lane, Progress, Fieldton,
Lariat, Bledsoe, Enochs, West Camp, Muleshoe Wildlife Refuge, Bula
and Pep.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3468 10304 3410 10209 3339 10285 3339 10306
TIME...MOT...LOC 0125Z 300DEG 35KT 3438 10290 3399 10281 3366 10326 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
 
$$

26
752 
WWUS54 KLUB 290131
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
831 PM CDT Fri May 28 2021

TXC017-069-079-219-279-369-290200-
/O.CON.KLUB.SV.W.0169.000000T0000Z-210529T0200Z/
Bailey TX-Cochran TX-Parmer TX-Hockley TX-Castro TX-Lamb TX-
831 PM CDT Fri May 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR BAILEY...COCHRAN...SOUTHERN PARMER...NORTHWESTERN HOCKLEY...
SOUTHWESTERN CASTRO AND LAMB COUNTIES...

At 830 PM CDT, severe thunderstorms were located along a line
extending from Oklahoma Lane to Muleshoe Wildlife Refuge to 6 miles 
east of Milnesand, moving southeast at 40 mph.  The rotation has 
shown some weakening but we continue to carefully monitor the storm.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Littlefield, Muleshoe, Morton, Earth, Bovina, Farwell, Sudan,
Amherst, Needmore, Lazbuddie, Oklahoma Lane, Progress, Fieldton,
Lariat, Bledsoe, Enochs, West Camp, Muleshoe Wildlife Refuge, Bula
and Pep.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3468 10304 3410 10209 3339 10285 3339 10306
TIME...MOT...LOC 0130Z 300DEG 35KT 3436 10286 3397 10277 3364 10322 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
 
$$

26
282 
WWUS54 KLUB 290142
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
842 PM CDT Fri May 28 2021

TXC069-369-290150-
/O.CAN.KLUB.SV.W.0169.000000T0000Z-210529T0200Z/
Parmer TX-Castro TX-
842 PM CDT Fri May 28 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PARMER AND
SOUTHWESTERN CASTRO COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northwestern Texas.

LAT...LON 3431 10304 3431 10244 3410 10209 3339 10285
      3339 10306
TIME...MOT...LOC 0140Z 301DEG 30KT 3433 10274 3393 10270 3357 10316 

$$

TXC017-079-219-279-290200-
/O.CON.KLUB.SV.W.0169.000000T0000Z-210529T0200Z/
Bailey TX-Cochran TX-Hockley TX-Lamb TX-
842 PM CDT Fri May 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR BAILEY...COCHRAN...NORTHWESTERN HOCKLEY AND LAMB COUNTIES...

At 840 PM CDT, severe thunderstorms were located along a line
extending from 5 miles northeast of Progress to 3 miles southeast of
Muleshoe Wildlife Refuge to 8 miles southwest of Bledsoe, moving 
southeast at 35 mph.  The strongest winds appear to be south of US 
Highway 84 in Bailey county and across northern Cochran county.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Littlefield, Muleshoe, Morton, Earth, Sudan, Amherst, Needmore,
Progress, Fieldton, Bledsoe, Enochs, West Camp, Muleshoe Wildlife
Refuge, Bula, Pep, Lehman, Maple and Springlake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3431 10304 3431 10244 3410 10209 3339 10285
      3339 10306
TIME...MOT...LOC 0140Z 301DEG 30KT 3433 10274 3393 10270 3357 10316 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH
 
$$

26
349 
WWUS54 KLUB 290150
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
850 PM CDT Fri May 28 2021

TXC017-079-219-279-290200-
/O.CON.KLUB.SV.W.0169.000000T0000Z-210529T0200Z/
Bailey TX-Cochran TX-Hockley TX-Lamb TX-
850 PM CDT Fri May 28 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR BAILEY...COCHRAN...NORTHWESTERN HOCKLEY AND LAMB COUNTIES...

At 850 PM CDT, severe thunderstorms were located along a line
extending from 4 miles northeast of Muleshoe to near Bula to 7 miles
southwest of Bledsoe, moving southeast at 35 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Littlefield, Muleshoe, Morton, Earth, Sudan, Amherst, Needmore,
Progress, Fieldton, Bledsoe, Enochs, West Camp, Muleshoe Wildlife
Refuge, Bula, Pep, Lehman, Maple and Springlake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3431 10304 3431 10244 3410 10209 3339 10285
      3339 10306
TIME...MOT...LOC 0150Z 310DEG 29KT 3428 10267 3388 10263 3352 10309 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH
 
$$

26

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 7:10 PM CDT, 43 minutes earlier.

Area forecast discussion, May 28, 7:10 PM CDT, 43 minutes before
Area Forecast Discussion
National Weather Service Lubbock TX
710 PM CDT Fri May 28 2021

.AVIATION...
Watching a cluster of thunderstorms in eastern New Mexico slowly
move to the east. Confidence still remains low as to whether or
not this activity will reach KLBB or KPVW tonight. If it does hold
together than this activity would impact those terminals around
04z. Low ceilings will most likely return once again late tonight
into early Saturday morning with indications that these will hover
right around the MVFR/IFR height. Ceilings will gradually improve
late tomorrow morning with VFR conditions expected thereafter.

&&

.PREV DISCUSSION... /issued 225 PM CDT Fri May 28 2021/

SHORT TERM...
The big wrench thrown into the forecast today will be any remnant
outflow boundaries and front or fronts. The main quasi-stationary
front is well south of the region early this afternoon. This front
is expected to be the focus for the most intense convection of the
day in the Permian Basin and Big Country. Another weaker
boundary/front moved through earlier this morning and even another
boundary was currently moving southward through the southern South
Plains and southern Rolling Plains. Therefore, most convection has
been and will likely continue to be elevated through the evening.

A weak short wave seen on water vapor imagery, and to some extent in
models, was approaching the area across New Mexico this afternoon.
Combined with the upslope low level low, convection has already
begun in the Sacramento mountains of New Mexico. Nearly straight
line winds at 250mb will bring some broad and weak upper level
divergence overhead today. An area of higher theta-e air was
concentrated south of the main front in the Permian Basin. However,
a ridge of higher theta-e air extended northward into eastern New
Mexico. This will result in a very unstable air mass in this region
with MU CAPE values on the order of 2500-3000 J/kg near the
Texas/New Mexico state line. These instability values will decease
the farther east you travel into the South Plains. These instability
values along with fairly strong deep layer shear around 40-45kt will
support severe storms if updrafts can be sustained this far off of
the higher terrain of eastern New Mexico. Timing on these storms is
expected to be around mid-evening to reach the western and
southwestern South Plains. They will primarily have the potential to
produce large hail early on but likely transition to more of a wind
threat by late evening.

For Saturday, short wave ridging and rising heights will most likely
shut down convection for the South Plains. Additional development
off the mountains of New Mexico is likely but chances of these
storms making the South Plains is low.

LONG TERM...
Saturday night into Sunday, the shortwave ridge axis which provided
a brief reduction in precipitation chances during the day on
Saturday will shift east of the area. Mid to upper southwesterly
flow will quickly re-establish over West Texas as a digging 500mb
trough sweeps over southern Arizona on Sunday afternoon. Guidance
continues to indicate that this southern trough will phase with
another shortwave over south-central Canada, which should allow the
southern trough axis to retain a positive tilt as it slides
eastward. Ahead of this trough, low level flow will remain
southeasterly as broad surface ridging remains parked over the Ohio
Valley. Consequently, moisture will continue to stream into the area
on Sunday, with PWATs possibly approaching 1.3" (near the 90th
percentile of climatological values) and surface dewpoints reaching
the mid 60s across the CWA.

As the upper trough axis moves eastward on Sunday, a surface trough
will begin to deepen in the lee of the Rockies, and is progged to be
centered somewhere in the vicinity of the southern CO/KS border,
possibly further south into the OK Panhandle by Sunday evening. As
this occurs, a surface boundary will take shape and provide the
necessary convergence for convection to initiate. With ample upper
level support from 500mb height falls as well as an approaching
upper jet streak, a robust area of convection should develop in the
TX/OK Panhandles Sunday night and shift southward along the boundary
overnight into Monday morning. Given the magnitude of the moisture
present along with the amplifying effects of a strengthening low
level jet overnight, heavy rain and flooding will certainly be a
concern with this activity. Flooding concerns may also be elevated
due to slow storm motion and saturated ground from prior convection.
WPC has placed much of our area in a Slight Risk for excessive
rainfall Sunday into Monday, echoing these concerns.

The daytime hours on Monday also have the potential to be quite wet,
with additional rounds of heavy rain and convection possible as
residual boundaries linger around the CWA and the upper trough
remains to our west. Severe weather is also possible, as CAPE looks
to exceed 2000 J/kg and bulk shear looks to be around 40 kt. The
evolution of convection/heavy rain/severe weather will depend
heavily on the placement of boundaries and mesoscale features.
While these influences cannot be precisely resolved this far in
advance, confidence remains high that Sunday night into Monday
will be an extended period with impactful weather. Stay tuned as
the forecast is refined during the coming days.

Monday night into Tuesday, the axis heaviest rain will likely shift
to the southeast, although residual thunderstorms are possible
across the entire CWA on Tuesday and Wednesday as the upper trough
axis moves overhead. Temperatures will remain seasonally cool
through the middle of the week as well. By Thursday, the main trough
axis will be east of the area. However, broad cyclonic upper flow
will still be present over the southwestern CONUS and northern
Mexico. This combined with continued low level southerly to
southeasterly flow and subsequent moisture advection will result in
thunderstorm chances each afternoon through the end of the long term
period. /DWK

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
None.
&&

58/01/30
Hazardous weather outlook, May 28, 7:51 PM CDT, 2 minutes before
Hazardous Weather Outlook
National Weather Service Lubbock TX
751 PM CDT Fri May 28 2021

TXZ021>044-300100-
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd-
Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum-
Terry-Lynn-Garza-Kent-Stonewall-
751 PM CDT Fri May 28 2021

This Hazardous Weather Outlook is for the South Plains, Rolling
Plains and the far Southern Texas Panhandle.

.DAY ONE...Tonight.

Scattered thunderstorms, some severe, will be possible this evening
across the western and central South Plains. Storms that do form will
have the potential to produce large hail up to two inches in
diameter and wind gusts to 75 mph. Also, heavy rain may lead to
localized flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorm chances Saturday afternoon and evening will be small
and confined to areas near the New Mexico state line. There is a
marginal risk that these storms could become severe. More widespread
showers and thunderstorms are expected Sunday and Monday and will
bring the potential for heavy rain and severe weather. Thunderstorm
chances will persist Tuesday and Wednesday and may again bring a
risk
for severe weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed.

In the hours before

Local storm report, May 28, 2:05 PM CDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
205 PM CDT FRI MAY 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 PM     HAIL             CROSBYTON               33.64N 101.24W
05/28/2021  E0.88 INCH       CROSBY             TX   LAW ENFORCEMENT

&&

EVENT NUMBER LUB2100375

MCONDER
Special weather statement, May 28, 2:59 PM CDT, 4 hours 54 minutes before
Special Weather Statement
National Weather Service Lubbock TX
259 PM CDT Fri May 28 2021

TXZ037-038-282045-
Dickens TX-King TX-
259 PM CDT Fri May 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DICKENS...KING AND
SOUTHERN COTTLE COUNTIES UNTIL 345 PM CDT...

At 259 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles west of Guthrie, moving east at 35 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Guthrie, Finney and Grow.

LAT...LON 3341 10014 3348 10070 3367 10071 3384 10041
      3384 10016
TIME...MOT...LOC 1959Z 267DEG 30KT 3361 10056

MRC

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 8:10 PM CDTTornado WarningLUBBailey, Parmer35 min
May 28, 8:54 PM CDTSevere Thunderstorm WarningLUBBailey, Cochran, Hockley, Lamb, Terry, Yoakum66 min
May 28, 9:09 PM CDTAreal Flood AdvisoryLUBBailey, Hale, Hockley, Lamb, Parmer111 min
May 28, 9:46 PM CDTAreal Flood AdvisoryLUBHale, Hockley, Lamb, Lubbock2 hr
May 28, 9:53 PM CDTSpecial Weather StatementLUBLubbock, Lynn, Terry37 min
May 28, 10:06 PM CDTAreal Flood AdvisoryLUBGarza, Hockley, Lubbock, Lynn, Terry, Yoakum110 min
May 28, 10:11 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock, Lynn24 min
May 28, 10:41 PM CDTSpecial Weather StatementLUBCrosby, Garza, Lubbock, Lynn34 min

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.